Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 164, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 18, 2012, 2:08 PM EDT for 4 counties in Kentucky. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2012, 2:08 PM EDT (18:08 UTC)
- Expired
- Jul 18, 2012, 3:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Knox County, KY, Laurel County, KY, McCreary County, KY, Whitley County, KY
The radar
The Jackson,KY radar (KJKL), 111 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 2:15 PM EDT | TSTM WND DMG | London, KY | LARGE TREE LIMB DOWN BLOCKING THE ROAD ON FOISTER HEIGHTS STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.1 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2917 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
429
WUUS53 KJKL 181808
SVRJKL
KYC121-125-147-235-181900-
/O.NEW.KJKL.SV.W.0164.120718T1808Z-120718T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
208 PM EDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KNOX COUNTY IN SOUTHEAST KENTUCKY...
LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHEASTERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHWESTERN WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 300 PM EDT
* AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR VOX...OR 14 MILES SOUTHWEST
OF LONDON...AND MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
LONDON-CORBIN AIRPORT...YOUNGS CREEK...RYE...FARISTON...LEVI
JACKSON S.P....DORTHAE...DEERING...LILY...BARTON...KRUPP...NORTH
CORBIN...LESBAS...CORBIN...CLIO...WALDEN...FABER...MOORE HILL...
MCHARGUE...WOODBINE AND LIDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3690 8447 3695 8441 3696 8436 3697 8434
3699 8435 3700 8432 3702 8433 3720 8412
3703 8385 3675 8420
TIME...MOT...LOC 1808Z 304DEG 8KT 3695 8420
WIND...HAIL 60MPH <.50IN
$$
DUSTY2 follow-up statements
161
WWUS53 KJKL 181842
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
242 PM EDT WED JUL 18 2012
KYC147-235-181852-
/O.CAN.KJKL.SV.W.0164.000000T0000Z-120718T1900Z/
MCCREARY KY-WHITLEY KY-
242 PM EDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WHITLEY AND
NORTHEASTERN MCCREARY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS/MOVED OUT
OF THE WARNED AREA.
LAT...LON 3689 8404 3692 8409 3693 8408 3696 8411
3697 8413 3696 8414 3697 8415 3695 8416
3697 8420 3715 8404 3703 8385
TIME...MOT...LOC 1842Z 304DEG 8KT 3691 8412
$$
KYC121-125-181900-
/O.CON.KJKL.SV.W.0164.000000T0000Z-120718T1900Z/
KNOX KY-LAUREL KY-
242 PM EDT WED JUL 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAUREL AND NORTHWESTERN KNOX COUNTIES UNTIL 300 PM EDT...
AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR BARTON...OR 12 MILES NORTH OF
WILLIAMSBURG...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MOORE HILL...MCHARGUE...LIDA...LYNN CAMP...SILER...GRAY...BERTHA
STATION...ROSSLAND...KNOXFORK...TUTTLE...GIBBS...TEDDERS...CANE
CREEK AND BLACKWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3689 8404 3692 8409 3693 8408 3696 8411
3697 8413 3696 8414 3697 8415 3695 8416
3697 8420 3715 8404 3703 8385
TIME...MOT...LOC 1842Z 304DEG 8KT 3691 8412
WIND...HAIL 60MPH <.50IN
$$
DUSTY933
WWUS53 KJKL 181859
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
259 PM EDT WED JUL 18 2012
KYC121-125-181909-
/O.EXP.KJKL.SV.W.0164.000000T0000Z-120718T1900Z/
KNOX KY-LAUREL KY-
259 PM EDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAUREL AND
NORTHWESTERN KNOX COUNTIES WILL EXPIRE AT 300 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3689 8404 3692 8409 3693 8408 3696 8411
3697 8413 3696 8414 3697 8415 3695 8416
3697 8420 3715 8404 3703 8385
TIME...MOT...LOC 1859Z 304DEG 8KT 3689 8408
$$
SHALLENBERGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:02 PM EDT, 6 minutes earlier.
Area forecast discussion, Jul 18, 2:02 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 202 PM EDT WED JUL 18 2012 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 155 PM EDT WED JUL 18 2012 ONGOING SEVERE THUNDERSTORMS AND FLASH FLOODING HAS KEPT THE FCST BUSY. MOST ACTIVITY OCURRING ON OUTFLOWS FROM PREVIOUS STORMS WITH GENERAL MOTION TO THE SE AT 5KT OR LESS. HEAVY RAIN WITH PW VALUES IN EXCESS OF 2 IN AND SLOW MOTION HAS RESULTED IN LOCALITIES WITH ROADS CLOSED WITH HIGH WATER. THE WORST OF THE STORMS ARE MOVING OUT OF OUR ERN COUNTIES WITH ADDITIONAL STORMS IN OUR SRN COUNTIES. CLOUD COVER AND PCPN HAS HELD THE TEMPS DOWN AND DO NOT EXPECT MUCH RECOVERY THIS AFTERNOON. AFTER SUNSET THE CONVECTION WILL DIMINISH BUT THE PCPN HAS INCREASED DWPTS AND DO NOT EXPECT OVERNIGHT TEMPS TO FALL MUCH BELOW CURRENT DWPT TEMPS. COLD FRONT PUSHING SOUTH THRU CNTRL OH/IN/PA TO CONTINUE TOWARDS KY OVERNIGHT. THIS WILL KEEP THE THREAT OF STORMS IN THE FCST... ESPECIALLY TOWARDS DAWN AND THEN TSTMS LIKELY ON THU WITH THE FOCUS AROUND THE FRONTAL BNDRY. HOWEVER ANY PLACE AHEAD OF OR VERY CLOSE BEHIND THE FRONT IS PRIME FOR CONVECTION DUE TO THE BNDRIES THAT HAVE BEEN PUT DOWN TODAY. WILL KEEP A GOOD CHANCE FOR RAIN IN FCST TONIGHT WITH LOW TEMPS IN THE LOWER 70S. THU WILL GET A 70 PERCENT CHANCE FOR ADDITIONAL SLOW MOVING STORMS AND FLASH FLOODING WILL AGAIN BE A CONCERN WITH HEAVY RAIN ON AREAS THAT GOT TOO MUCH RAIN TOO FAST TODAY. CURRENTLY HAVE LIKELY POPS INTO THU NIGHT BUT WILL POSSIBLY NEED TO LOWER THIS VALUE IF THE FRONT MAKES BETTER PROGRESS THRU THE CWFA THAN EXPECTED. ONCE AGAIN THE HIGH DEWPOINTS WILL KEEP OVERNIGHT LOWS IN THE LOWER 70S. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 326 AM EDT WED JUL 18 2012 THE MODELS WERE IN GOOD AGREEMENT FOR DAYS 3-5 OF THE FORECAST. THE OVERALL PATTERN WILL FEATURE A COLD FRONT MOVING OUT OF THE GREAT LAKES AND ACROSS THE OHIO AND TENNESSEE VALLEYS. THE FRONT WILL SLOW A BIT AS IT TRAVERSES THE MOUNTAINOUS TERRAIN OF EASTERN KENTUCKY AND WEST VIRGINIA ON FRIDAY. THE LATEST COMPUTER GUIDANCE AND MODEL SOLUTIONS ARE SUPPORTIVE OF 60-70 PERCENT PRECIPITATION PROBABILITIES. THEREFORE...THE GRIDS WERE UPDATED TO REFLECT THIS. FROM SUNDAY ONWARD THE MODELS BECOME A BIT MORE UNCERTAIN...WITH THE ECMWF BRINGING MULTIPLE ROUNDS OF ISOLATED TO SCATTERED SHOWERS AND STORMS INTO EASTERN KENTUCKY...WHILE THE GFS KEEPS THE AREA DRY FROM SUNDAY THROUGH TUESDAY. WITH THE ECMWF BEING THE MORE WELL ESTABLISHED AND RELIABLE LONG TERM MODEL...DECIDED TO DEFER TO ITS SOLUTION FOR NEXT WEEKS WEATHER. WENT WITH CHANCES OF RAIN SUNDAY THROUGH TUESDAY...WITH THE BEST CHANCES OF SHOWERS AND STORMS DURING THE AFTERNOON AND EVENING HOURS. THE CORRESPONDING QPF AND SKY COVER FORECAST ELEMENTS WERE UPDATED TO REFLECT THE NEW PRECIPITATION PROBABILITY FORECAST. TEMPERATURES THROUGHOUT THE PERIOD WILL BE CLOSE TO NORMAL FOR THIS TIME OF YEAR. WITH PERSISTENT CLOUD COVER AND PRECIPITATION EXPECTED...KEPT DAYTIME HIGHS A FEW DEGREES BELOW THE LATEST COMPUTER GUIDANCE NUMBERS. OVERNIGHT LOWS WILL BE IN THE UPPER 60S AND LOWER 70S ACROSS THE BOARD. WINDS AND OTHER ELEMENTS OF THE FORECAST WERE TWEAKED A BIT BASED ON THE LATEST DATA AND TO ESTABLISH TRENDS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 128 PM EDT WED JUL 18 2012 SCATTERED STORMS WILL CONTINUE THIS AFTERNOON ACROSS THE AREA. EXPECT SOME TEMPO IFR UNDER THE STORMS HOWEVER TIMING IS STILL TOO UNCERTAIN TO TRY AND PREDICT EXACTLY WHEN AND WHERE STORMS WILL FORM. THE MOST LIKELY TIME WILL BE FROM 18-22Z. EXPECT SOME VALLEY FOG TO FORM TONIGHT. WILL MOST LIKELY SEE SOME VLIFR AT SME AND LOZ WITH IFR LIKELY AT JKL. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DUSTY LONG TERM....AR AVIATION...DUSTY
Hazardous weather outlook, Jul 18, 6:45 AM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 645 AM EDT WED JUL 18 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191345- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 645 AM EDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED THIS MORNING. SHOWERS AND STORMS WILL BECOME SCATTERED TO NUMEROUS THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY CONTAIN HEAVY RAIN AND PRODUCE LOCALIZED NUISANCE FLOODING WITH DITCHES AND LOW WATER CROSSINGS RUNNING FULL. HEAT INDEX VALUES WILL APPROACH 100 DEGREES LATE THIS AFTERNOON. PROPER HYDRATION WILL BE VERY IMPORTANT TODAY...ESPECIALLY FOR THOSE WORKING OUTSIDE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH TUESDAY...MAINLY DURING THE AFTERNOON AND EVENING. SOME THUNDERSTORMS ON THURSDAY AFTERNOON AND EVENING MAY CONTAIN HEAVY RAIN AND PRODUCE LOCALIZED NUISANCE FLOODING WITH DITCHES AND LOW WATER CROSSINGS RUNNING FULL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JJ
In the hours before
Local storm report, Jul 18, 10:21 AM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1021 AM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLASH FLOOD FLEMINGSBURG 38.42N 83.74W
07/18/2012 FLEMING KY DEPT OF HIGHWAYS
SEVERAL BUSINESSES AND ROADS FLOODED IN TOWN. HIGHWAY
GARAGE MEASURED 5 INCHES OF RAINFALL IN THEIR GAUGE.
&&
ABELocal storm report, Jul 18, 12:15 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1215 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD REDFOX 37.22N 82.94W
07/18/2012 KNOTT KY EMERGENCY MNGR
A GROUP OF PEOPLE ARE STRANDED DUE TO HIGH WATER.
&&
TBREWERLocal storm report, Jul 18, 12:44 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1244 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN THOUSANDSTICKS 37.19N 83.43W
07/18/2012 M2.35 INCH LESLIE KY CO-OP OBSERVER
THIS IS A 24 HOUR TOTAL FROM NOON ON 7/17 TO NOON ON
7/18.
&&
TBREWERLocal storm report, Jul 18, 1:09 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
109 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD VIPER 37.18N 83.15W
07/18/2012 PERRY KY PUBLIC
HOMES ON RT. 1165 ARE FLOODED.
&&
TBREWERLocal storm report, Jul 18, 1:12 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
112 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM FLASH FLOOD CARR CREEK 37.23N 82.97W
07/18/2012 KNOTT KY BROADCAST MEDIA
HWY 160 CLOSED DUE TO HIGH WATER.
&&
TBREWERLocal storm report, Jul 18, 1:37 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
137 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD REDFOX 37.22N 82.94W
07/18/2012 KNOTT KY EMERGENCY MNGR
EVACUATIONS STILL ONGOING IN REDFOX FROM PEOPLE TRAPPED
IN HOMES AND CARS.
&&
ABEThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 4:43 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Owsley, Perry | 2 hr |
| Jul 18, 5:52 AM EDT | Areal Flood Advisory | JKL | Breathitt | 59 min |
| Jul 18, 6:01 AM EDT | Areal Flood Advisory | JKL | Bell | 51 min |
| Jul 18, 8:54 AM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming | 51 min |
| Jul 18, 9:38 AM EDT | Flash Flood Warning | JKL | Fleming | 3 hr |
| Jul 18, 10:53 AM EDT | Flash Flood Warning | JKL | Menifee, Morgan, Rowan | 2 hr |
| Jul 18, 10:56 AM EDT | Flash Flood Warning | JKL | Bath | 2 hr |
| Jul 18, 10:58 AM EDT | Flash Flood Warning | JKL | Knott, Leslie, Letcher, Perry | 5 hr |
| Jul 18, 12:39 PM EDT | Severe Thunderstorm Warning | JKL | Martin, Pike | 51 min |
| Jul 18, 1:15 PM EDT | Flash Flood Warning | JKL | Martin, Pike | 95 min |
| Jul 18, 1:37 PM EDT | Flash Flood Warning | JKL | Pike | 3 hr |
| Jul 18, 1:40 PM EDT | Flash Flood Warning | JKL | Bell, Knox, McCreary, Whitley | 3 hr |
| Jul 18, 2:40 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 35 min |
| Jul 18, 3:16 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 22 min |
| Jul 18, 3:28 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne | 32 min |
| Jul 18, 3:35 PM EDT | Flash Flood Watch | JKL | Bell, Breathitt, Clay, Floyd, Harlan, Johnson and 13 more | 52 hr |
| Jul 18, 6:20 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming | 3 hr |
| Jul 18, 6:57 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.